MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X30; SHOULDER THREADED GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X30; SHOULDER THREADED GLENOID BASEPLATE
Model Number 04.01.0191
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-dec-2020: lot 1811893: (b)(4) items manufactured and released on 18-jul-2019.Expiration date: 08-jul-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery 2 weeks after primary surgery for baseplate mobilization from the bone.The patient has dementia.All components have been revised.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X30
Common Device Name
SHOULDER THREADED GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11043168
Report Number3005180920-2020-00933
Device Sequence Number2692441
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model Number04.01.0191
Device Catalogue Number04.01.0191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;